# SDR DALA2018022101009

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,774 hours, 23,482 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cap
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE ARMED LIGHT REMAINS ILLUMINATED WHEN SLIDE IS DISARMED. REPLACED DOOR 2L "SLIDE" LIGHT CAP ASSY.  SLIDE INDICATION WORKS NORMAL.
